# SDR ASAA9680120

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - DURING MAINTENANCE CHECK, THE EMERGENCY FLOOR TRACK LIGHT IN THE FORWARD CABIN WERE FOUND DIM.  REPLACED THE BATTERIES AND OPERATED NORMALLY.  (M)
